# SDR AALA202507045446

- Difficulty date: June 29, 2025
- Submitted: July 5, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 63,157 hours, 39,998 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5357151720000
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DERFORMATION ON EXTERNAL SKIN LOCATED BTW FR73 TO FR74 AND STR 32R TO STR 32L. MAINTENANCE PERFORMED PERMANENT REPAIR EXTERNAL SKIN LOCATED BTW FR73 TO FR74 AND STR 32R TO STR 32L AT LOWER FUSELAGE IAW A319 SRM 53-51-29-300-002 REPAIR IS CATEGORY A.
